Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Stopped using betnovate. Face started burning and itching after using face cleanser and sunscreen. Remedy?

hi my name is arushi. I was using betnovate n for a long time. It suited me but recently i went to kaya skin clinic and they advised me to stop using betnovate n and refered some products of their s. After applying the products such as face cleanser, sunscreen spf-15 and rebalancing mist my face started to burn and i felt ichy. Now i am just using the face cleanser but my skin is coming out from various places on my face and i am still felling very ichy and my skin is reddish as well right now. Kindly help me what to do.
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi Arushi,
Thanks for writing in.
Betnovate is a potent steroid and it should NOT be used on face.
It can cause permanent damage to your face when used for long time.
It good that you have stoppped using it.
Since you have used it for long time ,it can cause problems like skin peeling that you are facing now.
Use good quality moisturizer like venusia Max cream 2-3 times a day.
Condition should improve slowly.

Hope this helps.
Answered: Fri, 22 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor